×

zbMATH — the first resource for mathematics

Existence results for quasilinear elliptic exterior problems involving convection term and nonlinear Robin boundary conditions. (English) Zbl 1194.35150
Summary: The authors establish the existence of solutions for a class of elliptic exterior problems involving convection terms and nonlinear Robin boundary conditions. The proof of the result is made by combining Galerkin method with a priori estimates for this kind of problem.

MSC:
35J60 Nonlinear elliptic equations
35J66 Nonlinear boundary value problems for nonlinear elliptic equations
35B09 Positive solutions to PDEs
35B65 Smoothness and regularity of solutions to PDEs
35D30 Weak solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abdellaoui, B.; Peral, I., The equation \(- \operatorname{\Delta} u - \lambda \frac{u}{| x |^2} = | \operatorname{\nabla} u |^p + c f(x)\): the optimal power, Ann. sc. norm. super. Pisa cl. sci., 5, 159-183, (2007)
[2] Abdellaoui, B.; Boccardo, L.; Peral, I.; Primo, A., Quasilinear elliptic equations with natural growth, Differential integral equations, 9, 1005-1020, (2007) · Zbl 1212.35078
[3] Agmon, S., The \(L_p\) approach to the Dirichlet problem. I. regularity theorems, Ann. sc. norm. super. Pisa (3), 13, 405-448, (1959) · Zbl 0093.10601
[4] Adams, R.A., Sobolev spaces, (1975), Academic Press New York, San Francisco, London · Zbl 0186.19101
[5] Alves, C.O.; Carrião, P.C.; Faria, L.F.O., On a class of singular elliptic equation with convection term via Galerkin method, Electron. J. differential equations, 12, 1-12, (2010)
[6] Alves, C.O.; de Figueiredo, D.G., Nonvariational elliptic systems via Galerkin methods, (), 47-57 · Zbl 1109.35040
[7] Ambrosetti, A.; Brézis, H.; Cerami, G., Combined effects of concave and convex nonlinear in some elliptic problems, J. funct. anal., 122, 519-543, (1994) · Zbl 0805.35028
[8] Bandle, C.; Giarrusso, E., Boundary blow-up for semilinear elliptic equation with nonlinear gradient terms, Adv. differential equations, 1, 133-150, (1996) · Zbl 0840.35034
[9] Berestycki, H.; Kamin, S.; Sivashinsky, G., Metastability in a flame front evolution equation, Interfaces free bound., 3, 361-392, (2001) · Zbl 0991.35097
[10] Cîrstea, F.; Ghergu, M.; Rădulescu, V., Combined effects of asymptotically linear and singular nonlinearities in bifurcation problem of lane – emden – fowler type, J. math. pures appl., 84, 493-508, (2005) · Zbl 1211.35111
[11] Chabrowski, J.; Ruf, B., On the critical Neumann problem with weight in exterior domains, Nonlinear anal., 54, 143-163, (2003) · Zbl 1163.35370
[12] Di Blasio, G.; Feo, F.; Posteraro, M.R., Existence results for a class of degenerate elliptic equations, Differential integral equations, 21, 387-400, (2008) · Zbl 1224.35091
[13] de Figueiredo, D.G.; Girardi, M.; Matzeu, M., Semilinear elliptic equations with dependence on the gradient via mountain pass techniques, Differential integral equations, 17, 119-126, (2004) · Zbl 1164.35341
[14] Filippucci, R.; Pucci, P.; Rădulescu, V., Existence and non-existence results for quasilinear elliptic exterior problems with nonlinear boundary conditions, Comm. partial differential equations, 33, 706-717, (2008) · Zbl 1147.35038
[15] Giarrusso, E.; Porru, G., Problems for elliptic singular equation with a gradient term, Nonlinear anal., 65, 107-128, (2006) · Zbl 1103.35031
[16] Gierer, A.; Meinhardt, H., A theory of biological pattern formation, Kybernetika, 12, 30-39, (1972)
[17] Ghergu, M.; Rădulescu, V., Explosive solutions of semilinear elliptic systems with gradient term, RACSAM rev. R. acad. cienc. ser. A mat., 97, 437-445, (2003)
[18] Ghergu, M.; Rădulescu, V., On a class of sublinear singular elliptic problems with convection term, J. math. anal. appl., 311, 635-646, (2005) · Zbl 1175.35052
[19] Grenon, N.; Trombetti, C., Existence results for a class of nonlinear elliptic problems with p-growth in the gradient, Nonlinear anal., 52, 931-942, (2003) · Zbl 1087.35037
[20] Kardar, M.; Parisi, G.; Zhang, Y.C., Dynamic scaling of growing interfaces, Phys. rev. lett., 56, 889-892, (1986) · Zbl 1101.82329
[21] Keller, E.F.; Segel, L.A., Initiation of slime mold aggregation viewed as an instability, J. theoret. biol., 26, 399-415, (1970) · Zbl 1170.92306
[22] Kesavan, S., Topics in functional analysis and applications, (1989), John Wiley & Sons New York · Zbl 0666.46001
[23] Ladyzhenskaya, O.A.; Uralt´seva, N.N., Linear and quasilinear elliptic equations, (1968), Academic Press New York · Zbl 0164.13002
[24] Lair, A.V.; Wood, A.W., Large solutions of semilinear elliptic equations with nonlinear gradient terms, Int. J. math. sci., 22, 869-883, (1999) · Zbl 0951.35041
[25] Mihăilescu, M.; Rădulescu, V., Neumann problems associated to nonhomogeneous differential operators in orlicz – sobolev spaces, Ann. inst. Fourier (Grenoble), 58, 2087-2111, (2008)
[26] Ruiz, D.; Suárez, A., Existence and uniqueness of positive solution of a logistic equation with nonlinear gradient term, Proc. roy. soc. Edinburgh sect. A, 137, 555-566, (2007) · Zbl 1135.35046
[27] Xavier, J.B., A priori estimates for the equation \(- \operatorname{\Delta} u = f(x, u, D u)\), Nonlinear anal., 22, 12, 1501-1509, (1994) · Zbl 0806.35039
[28] Yu, L.S., Nonlinear p-Laplacian problems on unbounded domains, Proc. amer. math. soc., 115, 1037-1045, (1992) · Zbl 0754.35036
[29] Zhang, Z., Nonexistence of positive classical solutions of a singular nonlinear Dirichlet problem with a convection term, Nonlinear anal., 8, 957-961, (1996) · Zbl 0856.35048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.